Alert archive / Kentucky / Flash Flood Warnings in 2010

Flash Flood Warning 13, NWS Louisville, KY

May 2, 2010Clark County, Kentucky

NWS Louisville, KY issued this flash flood warning at May 2, 2010, 9:19 AM EDT for Clark County, Kentucky. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2010, 9:19 AM EDT (13:19 UTC)
Expired
May 2, 2010, 11:15 AM EDT
In force
116 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Clark County, KY

The radar

The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 658 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
658 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WGUS53 KLMK 021319
FFWLMK
KYC049-021515-
/O.NEW.KLMK.FF.W.0013.100502T1319Z-100502T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
919 AM EDT SUN MAY 2 2010

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 1115 AM EDT

* AT 916 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAINFALL FALLING ACROSS CLARK COUNTY.  AN ADDITIONAL    
  LINE OF HEAVY THUNDERSTORMS WILL MOVE ACROSS THE COUNTY IN THE     
  NEXT HOUR RESULTING IN EXCESSIVE RAINFALL.

* LOCATIONS IMPACTED INCLUDE...WINCHESTER...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT 2 TO 4 INCHES 
OF RAIN HAS FALLEN SINCE SATURDAY.  AN ADDITIONAL 1 TO 2 INCHES OF 
RAINFALL CAN BE EXPECTED THIS MORNING WHICH WILL RESULT IN FLASH 
FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE
AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3792 8401 3787 8402 3786 8404 3784 8402
      3783 8408 3785 8409 3788 8427 3791 8428
      3789 8434 3791 8435 3792 8434 3793 8435
      3794 8432 3800 8434 3802 8430 3807 8429
      3811 8409 3794 8398

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 2, 9:06 AM EDT, 13 minutes earlier.

Area forecast discussion, May 2, 9:06 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
906 AM EDT SUN MAY 2 2010

...MESOSCALE UPDATE...

TORNADO WATCH 132 CONTINUES UNTIL NOON EASTERN DAYLIGHT TIME FOR
ALL OF CENTRAL KENTUCKY AND THE BLUEGRASS REGION EXCEPT THE IMMEDIATE
COUNTIES ADJACENT TO THE OHIO RIVER.

AT 9 AM EDT...THE MOST ACTIVE PORTION OF A LINE OF THUNDERSTORMS
EXTENDED FROM MONROE COUNTY NORTHEAST THROUGH LEXINGTON AND THE
EASTERN BLUEGRASS. STRONG STORMS ARE STILL POSSIBLE THROUGH 11 AM
FOR THE LAKE CUMBERLAND AREA NORTHEAST THROUGH MADISON COUNTY.

THE THREAT FOR TORNADOES HAVE GREATLY DIMINISHED NORTH AND WEST OF
THE CUMBERLAND PARKWAY...INCLUDING BOWLING GREEN...THE INTERSTATE 65
CORRIDOR AND AREAS NORTH AND WEST OF LEXINGTON.

STORMS ARE SLOWLY MOVING EAST...BUT EXCESSIVE RAINFALL WILL LIKELY
WORSEN FLOODING ACROSS THE BLUEGRASS AND THE LAKE CUMBERLAND REGIONS
THROUGH THE LATE MORNING HOURS. FARTHER WEST...PRECIPITATION WILL
DIMINISH...BUT NOT COMPLETELY END ACROSS SOUTHERN INDIANA AND WEST
CENTRAL KENTUCKY.

FOR LATER THIS AFTERNOON...ADDITIONAL STORM RE-DEVELOPMENT IS
POSSIBLE ACROSS WEST CENTRAL KENTUCKY AND SOUTHWEST INDIANA AS WEAK
INSTABILITY DEVELOPS AHEAD OF A COLD FRONT ACROSS SOUTHERN ILLINOIS.

FORECAST UPDATE WILL BE OUT BY 10 AM EDT.

.SHORT TERM (TODAY AND TONIGHT)...

...EXCESSIVE RAINFALL WITH LIKELY FLOODING AS WELL AS A SEVERE
WEATHER EPISODE TODAY...

LATEST RUC MESOANALYSIS AT 06Z INDICATED SURFACE LOW AT THE
CONFLUENCE OF AR/MO/IL/KY/TN AND CONTINUING TO RIDE NORTHEASTWARD
ALONG SURFACE FRONTAL BOUNDARY. WARM FRONTAL BOUNDARY WILL BE LIFTING
NORTHWARD ACROSS THE AREA OVER THE NEXT COUPLE OF HOURS...INCREASING
THE LIKELIHOOD OF SEVERE WEATHER...INCLUDING DAMAGING WINDS AND
TORNADOES. BIGGEST IMPACTS ARE STILL EXPECTED TO BE FROM FLASH
FLOODING AS THE MAIN WAVE OF RAIN MOVES IN TOWARD DAWN AND LASTS FOR
MOST OF THE DAY. FRONTAL BOUNDARY WILL FINALLY PUSH THROUGH AS A
COLD FRONT LATER TODAY WITH RAIN ENDING IN THE EAST BY TONIGHT. WITH
HEAVY RAINFALL FROM FRIDAY NIGHT THROUGH SATURDAY...AND THE EXPECTED
ADDITIONAL RAINFALL OF 2 TO 4 INCHES THE REST OF TODAY...FLASH
FLOODING SEEMS LIKELY. WITH CONTINUED MOISTURE STREAMING IN FROM THE
GULF ON A 60 KNOT LLJ...PWATS APPROACHING 2 INCHES THROUGH THE
COLUMN AND UPPER 60S TO LOWER 70S TD/S STREAMING IN THUNDERSTORMS
SHOULD BE VERY EFFICIENT WITH RAINFALL AND COULD PRODUCE RAINFALL
RATES OF 1 TO 2 INCHES PER HOUR. IN LOCATIONS THAT SEE TRAINING
THUNDERSTORMS...A PARTICULARLY DANGEROUS FLASH FLOODING SCENARIO
WILL EXIST.

CURRENT ENVIRONMENT IS ELEVATED...HOWEVER WITH THE ADVANCEMENT OF
THE WARM FRONT NORTHWARD OVER THE NEXT COUPLE OF HOURS...THE
POTENTIAL FOR MORE SURFACE BASED STORMS WILL INCREASE...ALONG WITH
DAMAGING WIND/TORNADO THREAT. ENVIRONMENT IS HIGHLY DYNAMIC WITH
GOOD SPEED AND DIRECTIONAL SHEAR CONDUCIVE FOR SUPERCELLS/BOWING
SEGMENTS/LEWP STRUCTURES. FORECAST SOUNDINGS INDICATE LARGE LOOPING
HODOGRAPHS JUST BEFORE DAWN WITH STORM RELATIVE HELICITY VALUES
ABOVE 300 M2/S2. A TORNADO WATCH IS IN EFFECT FOR THE WESTERN THIRD
OF THE CWA UNTIL 5AM...HOWEVER MONITOR THE LATEST UPDATES FOR
EXTENSIONS OR NEW TORNADO WATCH ISSUANCES.

OTHERWISE...TEMPERATURES SHOULD REMAIN FAIRLY STEADY AND ONLY RISE
INTO THE MID 70S THIS AFTERNOON ON STRONG WAA. HEAVY CLOUD COVER AND
RAINFALL SHOULD KEEP TEMPS DOWN A BIT.

THE LONG TERM PORTION OF THE FORECAST WAS NOT UPDATED WITH THIS
PACKAGE DUE TO THE ONGOING WEATHER THREAT.

.LONG TERM (MONDAY - SUNDAY)...

CONSENSUS IS BUILDING THAT THIS UPCOMING WORK WEEK WILL SEE A VAST
IMPROVEMENT OVER OUR WET DERBY WEEKEND. EXPECT A MAINLY DRY AND WARM
WEEK WITH OUR ONLY REAL CHANCES OF RAIN ARRIVING MONDAY EVENING AND
FRIDAY.

THE FORECAST UPPER AIR PATTERN ON MONDAY INDICATES A WEAKENING
POSITIVELY TILTED TROUGH CENTERED OVER THE SOUTHERN PLAINS. A STRONG
JET WILL HAVE EXITED THE BASE OF THIS TROUGH BY THIS TIME...AND WILL
EXTEND FROM TEXAS THROUGH NEW ENGLAND. MORE IMPORTANTLY...THE AXIS
OF VERY HIGH PRECIPITABLE WATER RESPONSIBLE FOR SUNDAY'S HEAVY RAINS
WILL HAVE SAGGED SOUTHEAST ACROSS EASTERN TENNESSEE AND WEST
VIRGINIA. AS DRIER AIR WORKS ITS WAY ACROSS THE COMMONWEALTH DURING
THE DAY...EXPECT AT LEAST PARTIALLY CLEARING SKIES WITH ANY
LINGERING RAIN ACROSS OUR SOUTHEASTERN COUNTIES ENDING DURING THE
MORNING HOURS. BY LATE MONDAY...SOME SCATTERED SHOWERS MAY DEVELOP
DURING THE AFTERNOON OR EVENING HOURS ACROSS SOUTHERN INDIANA AND
NORTHERN KENTUCKY AS THE AXIS OF THE ABOVE MENTIONED 500MB TROUGH
MOVES ACROSS THE OHIO RIVER.

BY EARLY WEDNESDAY...UPPER AIR FLOW WILL BECOME ZONAL ACROSS THE
CONUS AS A STRONG JET MOVES ASHORE ACROSS THE PACIFIC NORTHWEST.
MILD WESTERLY FLOW WILL MOVE ACROSS THE LOWER OHIO VALLEY WEDNESDAY
THROUGH EARLY FRIDAY. AT THE SURFACE...EXPECT LIGHT WINDS WEDNESDAY
AS HIGH PRESSURE MOVES OVERHEAD. SOUTHERLY FLOW WILL DEVELOP
THURSDAY AS HIGH PRESSURE BECOMES ESTABLISHED ACROSS OUR
SOUTHEASTERN STATES. MOSTLY SUNNY SKIES AND WARM TEMPERATURES IN THE
MID 70S TO THE LOWER 80S ARE EXPECTED WEDNESDAY AND THURSDAY.

THE ZONAL UPPER AIR PATTERN IS EXPECTED TO BEGIN TO AMPLIFY EARLY
FRIDAY AS LOW PRESSURE IS FORECAST TO DEVELOP ACROSS THE LOWER
MISSOURI VALLEY. THIS WILL DEEPEN AS IT MOVES TOWARDS THE GREAT
LAKES LATE IN THE DAY. SHOWERS AND THUNDERSTORMS MAY ACCOMPANY A
PRETTY STOUT COLD FRONT FRIDAY AS IT MOVES SOUTHEAST ACROSS THE OHIO
RIVER. HIGH PRESSURE WILL BUILD SOUTHEAST TOWARDS THE LOWER OHIO
VALLEY EARLY SATURDAY. THIS WILL BRING DISTINCTLY COLDER
TEMPERATURES FOR NEXT WEEKEND.

&&

.AVIATION (12Z TAF ISSUANCE)...

COLD FRONTAL BOUNDARY STRETCHING FROM SOUTHERN LAKE MICHIGAN
SOUTHWESTWARD THROUGH LITTLE ROCK ARKANSAS WILL SLOWLY PROGRESS
EASTWARD ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY TODAY. UNTIL
THE FRONT PASSES LATE THIS AFTERNOON THROUGH THIS EVENING...SHOWERS
AND THUNDERSTORMS WILL CONTINUE AS GULF MOISTURE CONTINUES TO BE
PUMPED INTO THE AREA AHEAD OF THE FRONTAL BOUNDARY. A STRONG LOW
LEVEL JET OF 40 TO 50 KNOTS IS STILL EXPECTED TO SURGE AT TIMES THIS
AFTERNOON...HOWEVER BOUNDARY LAYER LOOKS WELL ENOUGH MIXED THAT LLWS
SHOULD NOT BE AN ISSUE. WILL HAVE TO MONITOR THE SITUATION
THROUGHOUT THE AFTERNOON.

OTHERWISE...EXPECT MAINLY MVFR CONDITIONS THIS AFTERNOON...WITH AN
OCCASIONAL DIP TO IFR CONDITIONS IN STRONGER THUNDERSTORMS.
PROGRESSION OF THE COLD FRONTAL BOUNDARY WILL BE KEY TO HOW QUICKLY
KSDF/KBWG BEGIN TO GET RID OF SHOWERS AND THUNDERSTORMS. HAVE BEEN
OPTIMISTIC AND BROUGHT THEM TO VFR BY EARLY AFTERNOON. AS FAR AS
KLEX IS CONCERNED...IT SEEMS SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED FOR MUCH OF THE DAY...AND DO NOT EXPECT RELIEF UNTIL LATE
THIS EVENING WHEN SHOWERS AND THUNDERSTORMS START TO MAKE THEIR PUSH
EASTWARD.

SURFACE WINDS SHOULD CONTINUE TO BE IN THE 10 TO 15 MPH RANGE WITH
GUSTS AROUND 20 TO 30 MPH THIS AFTERNOON. THEY SHOULD GRADUALLY VEER
FROM SOUTHERLY TO SOUTHWESTERLY TO WESTERLY THROUGH THE FORECAST
PERIOD...AND BEGIN TO SETTLE DOWN SHORTLY AFTER THE FRONTAL PASSAGE.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR INZ076>079-083-084-
     089>092.

&&

MESOSCALE......JSD
SHORT TERM.....JSD
LONG TERM......AML
AVIATION.......JBS
Hazardous weather outlook, May 2, 3:08 AM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 AM EDT SUN MAY 2 2010

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-030715-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
308 AM EDT SUN MAY 2 2010 /208 AM CDT SUN MAY 2 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL MOVE THROUGH THE AREA EARLY THIS MORNING AND
INTO THE AFTERNOON AS A COLD FRONT APPROACHES FROM THE WEST. VERY
HEAVY RAINFALL...ALONG WITH SEVERE WEATHER WILL BE POSSIBLE WITH
THESE THUNDERSTORMS. THE MAIN THREATS WILL BE HEAVY RAINFALL...
DAMAGING WINDS...AND ISOLATED TORNADOES. LARGE HAIL AND NEARLY
CONTINUOUS CLOUD TO GROUND LIGHTNING WILL ALSO BE A THREAT. AREAS
WEST OF INTERSTATE 65 ARE MOST LIKELY TO SEE THE SEVERE WEATHER
THREATS MENTIONED ABOVE.

WITH THE AMOUNT OF HEAVY RAINFALL WE HAVE HAD SO FAR THIS WEEKEND
AND THE ADDITIONAL 2 TO 4 INCHES OF RAIN EXPECTED TODAY. FLASH
FLOODING WILL BE LIKELY AND A PARTICULARLY DANGEROUS FLASH
FLOODING SCENARIO WILL EXIST FOR ANY LOCATIONS THAT SEE REPEATED
HEAVY RAINFALL FROM THUNDERSTORMS. AREAS MOST SUSCEPTIBLE TO FLASH
FLOODING SHOULD BE IN SOUTHERN KENTUCKY ALONG THE TENNESSEE
BORDER. RAINFALL SHOULD BEGIN TO TAPER OFF FROM WEST TO EAST LATE
TONIGHT AS THE COLD FRONT PUSHES THROUGH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

COPIOUS AMOUNTS OF RAINFALL FROM THE WEEKEND STORMS WILL LIKELY
RESULT IN RIVER FLOODING. STAYED INFORMED OF THE LATEST RIVER AND
STREAM FORECASTS...ESPECIALLY IF YOU LIVE IN LOW LYING AREAS NEAR
A RIVER OR STREAM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS ARE ASKED TO REPORT INSTANCES OF
HEAVY RAINFALL...FLASH FLOODING AND SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN LOUISVILLE.

SCHOETTMER

In the hours before

Local storm report, May 2, 6:06 AM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
606 AM EDT SUN MAY 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     FLASH FLOOD      BEAVER DAM              37.41N  86.88W
05/02/2010                   OHIO               KY   LAW ENFORCEMENT

            OHIO COUNTY DISPATCH REPORTED NUMEROUS ROAD CLOSURES
            FROM BEAVER DAM TO DUNDEE.

&&

EVENT NUMBER LMK1000250

SCHOETTMER
Special weather statement, May 2, 6:41 AM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
641 AM EDT SUN MAY 2 2010

KYZ046-047-055-021115-
BOYLE-MERCER-WASHINGTON-
641 AM EDT SUN MAY 2 2010

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
STRONG WINDS WILL AFFECT EASTERN WASHINGTON AS WELL AS MERCER AND
NORTHERN BOYLE COUNTIES...

AT 637 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
SPRINGFIELD TO SPRINGFIELD...AND MOVING EAST AT 45 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
   HARRODSBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3765 8479 3764 8529 3787 8520 3789 8479
      3788 8478 3785 8479 3786 8474 3786 8472
      3776 8473
TIME...MOT...LOC 1041Z 266DEG 39KT 3782 8513 3774 8512
          3768 8518

RS
Local storm report, May 2, 8:39 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
839 AM EDT SUN MAY 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     FLASH FLOOD      GEORGETOWN              38.20N  84.55W
05/02/2010                   SCOTT              KY   EMERGENCY MNGR

            SEVERAL ROADS ACROSS COUNTY CLOSED DUE TO FLOODING

&&

EVENT NUMBER LMK1000251

SULLIVAN
Local storm report, May 2, 8:50 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
850 AM EDT SUN MAY 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLASH FLOOD      5 E ELIZABETHTOWN       37.70N  85.78W
05/02/2010                   HARDIN             KY   DEPT OF HIGHWAYS

            EAST BOUND LANES OF THE BLUEGRASS PARKWAY BETWEEN THE 5
            AND 8 MILE MARKS HAVE WATER COVERING BOTH LANES.

&&

EVENT NUMBER LMK1000252

MJ
Local storm report, May 2, 8:52 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 AM EDT SUN MAY 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     FLASH FLOOD      2 S MUNFORDVILLE        37.25N  85.90W
05/02/2010                   HART               KY   DEPT OF HIGHWAYS

            KY 335 BETWEEN THE 2 AND 3 MILE MARKERS IS CLOSED DUE
            TO HIGH WATER.

&&

EVENT NUMBER LMK1000253

MJ
Local storm report, May 2, 8:59 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 AM EDT SUN MAY 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      FRANKFORT               38.19N  84.87W
05/02/2010                   FRANKLIN           KY   EMERGENCY MNGR

            A COUPLE OF COUNTY ROADS TEMPORARILY OBSTRUCTED WITH
            DEBRIS AND ROCKS FROM WATER ON ROADS.

&&

EVENT NUMBER LMK1000254

SULLIVAN

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 10:45 PM EDTRiver Flood WarningLMKWarren4 days
May 1, 10:45 PM EDTRiver Flood WarningLMKHart5 days
May 1, 10:45 PM EDTRiver Flood WarningLMKEdmonson6 days
May 1, 10:45 PM EDTRiver Flood WarningLMKButler, Warren10 days
May 1, 10:45 PM EDTRiver Flood WarningLMKButler, Muhlenberg, Ohio14 days
May 1, 11:05 PM EDTSpecial Weather StatementLMKLarue25 min
May 1, 11:26 PM EDTSpecial Weather StatementLMKLogan34 min
May 1, 11:39 PM EDTSpecial Weather StatementLMKAnderson, Nelson36 min
May 1, 11:45 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren30 min
May 2, 12:14 AM EDTSpecial Weather StatementLMKOhio31 min
May 2, 12:16 AM EDTSpecial Weather StatementLMKButler, Grayson29 min
May 2, 12:21 AM EDTSevere Thunderstorm WarningLMKOhio24 min
May 2, 12:27 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hardin18 min
May 2, 12:42 AM EDTSpecial Weather StatementLMKAllen33 min
May 2, 12:47 AM EDTSpecial Weather StatementLMKBreckinridge, Grayson, Hardin28 min
May 2, 12:55 AM EDTAreal Flood AdvisoryLMKButler, Logan, Simpson, Warren3 hr
May 2, 12:56 AM EDTSpecial Weather StatementLMKLarue, Nelson34 min
May 2, 1:15 AM EDTSpecial Weather StatementLMKJefferson, Meade45 min
May 2, 1:19 AM EDTSpecial Weather StatementLMKJefferson26 min
May 2, 1:45 AM EDTSpecial Weather StatementLMKJefferson, Oldham, Trimble30 min
May 2, 1:52 AM EDTFlash Flood WarningLMKLogan, Simpson, Warren9 hr
May 2, 2:29 AM EDTSpecial Weather StatementLMKHart, Marion31 min
May 2, 2:42 AM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Marion, Taylor21 min
May 2, 2:48 AM EDTFlash Flood WarningLMKBarren, Edmonson, Hart9 hr
May 2, 3:27 AM EDTSevere Thunderstorm WarningLMKGreen, Taylor33 min
May 2, 3:38 AM EDTFlash Flood WarningLMKGreen, Hart, Larue, Marion, Taylor, Washington8 hr
May 2, 3:46 AM EDTSpecial Weather StatementLMKHancock44 min
May 2, 3:54 AM EDTRiver Flood WarningLMKHardin, Nelson6 days
May 2, 4:11 AM EDTAreal Flood AdvisoryLMKHancock34 min
May 2, 4:25 AM EDTSevere Thunderstorm WarningLMKButler, Ohio35 min
May 2, 4:42 AM EDTFlash Flood WarningLMKHancock6 hr
May 2, 4:55 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio35 min
May 2, 5:05 AM EDTSpecial Weather StatementLMKBreckinridge, Jefferson, Meade40 min
May 2, 5:13 AM EDTTornado WarningLMKGrayson17 min
May 2, 5:18 AM EDTFlash Flood WarningLMKAnderson, Larue, Marion, Nelson, Washington6 hr
May 2, 5:27 AM EDTSevere Thunderstorm WarningLMKGrayson, Hardin33 min
May 2, 5:40 AM EDTTornado WarningLMKGrayson, Hardin20 min
May 2, 5:41 AM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer34 min
May 2, 6:02 AM EDTFlash Flood WarningLMKBreckinridge, Hancock, Ohio6 hr
May 2, 6:41 AM EDTSpecial Weather StatementLMKMercer, Washington34 min
May 2, 7:00 AM EDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren15 min
May 2, 7:19 AM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Warren26 min
May 2, 7:44 AM EDTRiver Flood WarningLMKBourbon57 hr
May 2, 7:46 AM EDTSevere Thunderstorm WarningLMKBarren, Green, Hart, Metcalfe14 min
May 2, 7:47 AM EDTFlash Flood WarningLMKAnderson, Breckinridge, Butler, Edmonson, Grayson, Hardin and 9 more4 hr
May 2, 7:51 AM EDTSevere Thunderstorm WarningLMKAllen, Barren, Metcalfe, Monroe24 min
May 2, 8:01 AM EDTFlash Flood WarningLMKBourbon, Fayette, Franklin, Harrison, Jessamine, Nicholas and 1 more3 hr
May 2, 8:27 AM EDTFlash Flood WarningLMKBullitt, Hardin, Jefferson, Meade, Shelby3 hr
May 2, 8:44 AM EDTFlash Flood WarningLMKAllen, Barren, Warren2 hr
May 2, 9:15 AM EDTSevere Thunderstorm WarningLMKAllen, Monroe30 min
May 2, 9:33 AM EDTTornado WarningLMKCumberland, Metcalfe, Monroe27 min
May 2, 9:47 AM EDTTornado WarningLMKAdair, Clinton, Cumberland, Russell28 min
May 2, 10:09 AM EDTTornado WarningLMKCasey, Russell21 min
May 2, 10:28 AM EDTFlash Flood WarningLMKAdair, Cumberland, Green, Metcalfe, Monroe, Taylor3 hr
May 2, 10:31 AM EDTRiver Flood WarningLMKHarrison64 hr
May 2, 10:31 AM EDTRiver Flood WarningLMKNicholas, Robertson5 days
May 2, 10:31 AM EDTRiver Flood WarningLMKAnderson, Franklin, Woodford5 days
May 2, 10:31 AM EDTRiver Flood WarningLMKGarrard, Jessamine, Mercer4 days
May 2, 10:34 AM EDTRiver Flood AdvisoryLMKBullitt23 hr
May 2, 10:46 AM EDTAreal Flood WarningLMKAllen, Barren, Logan, Simpson, Warren18 hr
May 2, 10:54 AM EDTAreal Flood WarningLMKHancock18 hr
May 2, 11:06 AM EDTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe24 min
May 2, 11:12 AM EDTFlash Flood WarningLMKBoyle, Casey, Garrard, Lincoln, Madison3 hr
May 2, 11:27 AM EDTAreal Flood WarningLMKBreckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 3 more20 hr
May 2, 11:32 AM EDTAreal Flood WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer6 hr
May 2, 11:38 AM EDTAreal Flood WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more6 hr
May 2, 11:43 AM EDTAreal Flood WarningLMKClark6 hr
May 2, 12:00 PM EDTAreal Flood WarningLMKGreen, Marion, Taylor, Washington19 hr
May 2, 1:13 PM EDTFlash Flood WarningLMKMetcalfe3 hr
May 2, 1:40 PM EDTAreal Flood WarningLMKAdair, Cumberland, Metcalfe, Monroe17 hr
May 2, 1:46 PM EDTSpecial Weather StatementLMKGarrard, Lincoln, Madison44 min
May 2, 1:56 PM EDTFlash Flood WarningLMKClinton, Russell3 hr
May 2, 2:17 PM EDTAreal Flood WarningLMKBoyle, Casey, Garrard, Lincoln, Madison17 hr
May 2, 2:18 PM EDTSpecial Weather StatementLMKAdair, Casey27 min
May 2, 2:24 PM EDTSpecial Weather StatementLMKMetcalfe, Monroe51 min
May 2, 2:43 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Metcalfe, Monroe32 min
May 2, 2:44 PM EDTSpecial Weather StatementLMKCasey, Garrard, Lincoln31 min
May 2, 3:16 PM EDTSpecial Weather StatementLMKGarrard, Lincoln, Madison29 min
May 2, 3:49 PM EDTSpecial Weather StatementLMKClark26 min
May 2, 4:01 PM EDTSpecial Weather StatementLMKAdair, Casey, Russell29 min

Nearby

Flash Flood Warnings in Kentucky, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.